Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A note on a maximum principle for the DuFort-Frankel difference equation


Author: Paul Gordon
Journal: Math. Comp. 22 (1968), 437-439
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. DuFort & S. P. Frankel, "Stability conditions in the numerical treatment of parabolic differential equations," MTAC, v. 7, 1953, pp. 135-152. MR 15, 474.
  • [2] George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. MR 0130124
  • [3] Robert D. Richtmyer, Difference methods for initial-value problems, Interscience tracts in pure and applied mathematics. Iract 4, Interscience Publishers, Inc., New. York, 1957. MR 0093918


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99875-X
Article copyright: © Copyright 1968 American Mathematical Society